Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The first Whitehead lemma for Malcev algebras

Author: Renate Carlsson
Journal: Proc. Amer. Math. Soc. 58 (1976), 79-84
MSC: Primary 17E05
MathSciNet review: 0409585
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper the first Whitehead lemma for separable Malcev algebras is proved, the dimensions being finite and the characteristic of the base field necessarily equal to zero. A consequence is the theorem of Malcev-Harish-Chandra for Malcev algebras. To get the lemma a structure theorem for modules over semisimple split Malcev algebras is proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17E05

Retrieve articles in all journals with MSC: 17E05

Additional Information

Keywords: Malcev algebras, Malcev modules, derivations, Whitehead's first lemma, theorem of Malcev-Harish-Chandra, Lie algebras
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society